# SDR SWAA2017051713759

- Difficulty date: April 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 413A7510
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE CORRODED AT BS 757, RBL 25.   R & R THE BAFFLE IAW SRM.
